# SDR 01FDEA00224

- Difficulty date: March 23, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT T/O CABIN PRESS DID NOT WORK, PSID NEVER WENT ABOVE 1 PSID.  PERF RED TABS WITH BOTH AC PACKS ON ENG BLD 1 & 3 OPEN.  CARGO HEAT OUTFLOW VALVE CLOSED.  CABIN PRESS WAS 1000 FT LWR THAN AC ALTITUDE.  *S/D*  VERIFIED OUTFLOW VALVE, CARGO HEAT OUTFLOW VALVE OPERATION.  SAFETY VALVES CLOSED.  CK FOR LEAKS AND BLOWN DUCTS IN DISTRIBUTION BAY (NONE FOUND), NEG PRESS VALVE CK GOOD.  REMOVED AND REPLACED RT FLOW CONTROL AND MODULATION VALVE AS PER MM 36-12-061.  REMOVED GILLINER AND ADJUST HORZ PUSHROD PER IAW 52-11-001-5.
